# SDR CA000118058

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L33J20
- Condition: Failed
- Location: Cockpit
- Part time: 5,590 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LOSS OF INSTRUMENT LIGHTING ON CPT  AND COPILOT INSTRUMENT PANEL.  LIGHTS CONTROLLED BY 2 SEPARATE POTENTIOMETERS ON OVERHEAD PANEL.  PROBLEM ACTUATED C/B 21 LOCATED UNDER FLOOR WHICH FEEDS BOTH INSTRUMENT PANEL LIGHTS.  MAINT FOUND THAT BEHIND AUDIO SELECTOR PANEL, WIRE L33J20 WAS CHAFED ON CENTER FORMER STA 94.  NOTED THAT L33J20 WAS NOT SECURED TO ANYTHING.  WIRE L33J20 FEEDS POST LIGHTS ON INSTRUMENT PANEL AND IS FED FROM TB118 TERMINAL 7 WHICH IS CONTROLLED BY C/B 21.   SHORT ALSO CAUSED TRANSISTOR Q5 WHICH CONTROLS  PILOT FLIGHT LIGHTS TO SHORT OUT.  THE CHAFED WIRE WAS SECURED, TRANSISTOR REPLACED, C/B 21 RESET.  SUBMITTER SAYS FEED TO 2 PILOTS SHOULD BE SEPARATED AND OFF 2 C/B'S.
